On the remarkable Lamperti representation of the inverse local time of a radial Ornstein-Uhlenbeck process

Type de document :
Article dans une revue
Bulletin of the Belgian Mathematical Society ¨ Simon Stevin, Belgian Mathematical Society, 2013, 20 (3), pp.435-449
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00932776
Contributeur : Philippe Macé <>
Soumis le : vendredi 17 janvier 2014 - 16:13:12
Dernière modification le : mardi 11 octobre 2016 - 14:33:16

Identifiants

  • HAL Id : hal-00932776, version 1

Collections

Citation

F. Hirsch, M. Yor. On the remarkable Lamperti representation of the inverse local time of a radial Ornstein-Uhlenbeck process. Bulletin of the Belgian Mathematical Society ¨ Simon Stevin, Belgian Mathematical Society, 2013, 20 (3), pp.435-449. <hal-00932776>

Partager

Métriques

Consultations de la notice

42